# SDR UPS00434511

- Difficulty date: November 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 26702888
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - RED GEAR & RED DR LIGHT ILLUM ON T/O S/O PANEL PRIMARY & ALT I ND RIGHT WING GEAR DR OPEN. ***SUPPLEMENTAL MRR***     REMOVED AND REPLACED RH WING RETRACT ACTUATOR PER MM 32-21. PERFORME D FUNCTIONAL CHECK GEAR SWING. INDICATIONS CHECK GOOD. PER MM 32-20- 00
